Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 30, 2014, 03:38:18 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640554
  • Total Topics: 48651
  • Online Today: 180
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 147
Total: 152

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Cannot Sleep  (Read 1689 times)

0 Members and 1 Guest are viewing this topic.

Offline pinkadam

  • Member
  • Posts: 76
Cannot Sleep
« on: November 30, 2006, 08:55:29 AM »
Happy holidays !!!

I was on HIV medication( sustiva and truvada) from two months. My body responded very well to the medication. My Tcell improoved to 198 from 57(two months back) and VL undectable from 70000.
I take my medication every evening before dinner. I used fell sleep after my dinner and wake up in the morning very fresh and energetic. I used to be amazed by my energy all day.
But lately i cannot sleep. I barely sleep two hours a day. I feel very tired and stopped going to gym too.
Did any one experience this side effect !!!!
What should i do to get good sleep at night !!!!

With love to all of you
Tony

Offline gerry

  • Member
  • Posts: 522
  • Joined AM Feb 2003
Re: Cannot Sleep
« Reply #1 on: December 01, 2006, 02:58:54 AM »
Tony:

It's most likely the Sustiva causing this side effect.  There is a section in the Lessons part here that contains some Tips on taking Sustiva.  You can work with your doctor regarding this.  If it still remains a problem, a change in medication might be in order, such as using Viramune instead of Sustiva.

Gerry

Offline aupointillimite

  • Member
  • Posts: 3,229
  • FUS DO RAH!
Re: Cannot Sleep
« Reply #2 on: December 01, 2006, 04:54:01 PM »
I just started Atripla, and my doctor told me that Sustiva causing insomnia is not unheard of.  She said if it happens to me to take it during the day and coffee (if you do caffiene) can help with the woozy side effects a bit.

Of course, you should most def talk to your doc about it... but since I'm already a night person/insomniac... I anticipate having that trouble.

I can see it now.  "I'll have a 20 ounce red eye and Atripla please."   
Your tastebuds can't repel flavor of this magnitude!

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: Cannot Sleep
« Reply #3 on: December 04, 2006, 04:19:27 PM »
I started Atripla in July and have no trouble falling a sleep. i take Trazodone and the Atripla at bed time and it knocks me right out but i will end up waking up around 3 or 4 and tossing around till about 6 when i cant take the punishment anymore. i think after the Trazodone wears off the Sustiva dreams kick in and wake me up every 5 minutes.  >:( it totally sucks. i am on ADAP and they don't cover anything better for sleep.
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

Offline RapidRod

  • Member
  • Posts: 15,288
Re: Cannot Sleep
« Reply #4 on: December 05, 2006, 12:50:15 PM »
Pink, that was the only side effects I had with Sustiva, not being able to get a good nights rest. I was given Ambien, then on top of that given Trazodone. That didn't help. She put me on lexapro and that has worked.

Offline gurtzie

  • Member
  • Posts: 7
Re: Cannot Sleep
« Reply #5 on: December 06, 2006, 09:43:09 AM »
guess what same here but i was on like 9months or more my t-cells doubled on it but i could not take the not sleeping didn't get better so my doc. took be off it and now on virimune t-cells have stayed up the same on it so very happy now but still take pm's at night last night i tired not to take them so going to give that a try hope i can get back to sleeping right......

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.